# SDR HEEA0012997

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: CGOFL
- Make and model: Bell 407
- Aircraft serial: 53130
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Dual Tach
- Part number: 407375008101
- Condition: Failed
- Location: Eng Rpm
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUAL TACH STAYS ON ZERO ON START UP.
